# SDR DXTA200601353

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 5,107 hours, 3,219 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Elev Control Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT (HYDRAULIC VOLUME LOW B) CAS MESSAGE CAME ON.  VOLUME INDICATED 16 PERCENT.  SYSTEM UNLOADED IAW CHECKLIST, UNEVENTFUL LANDING. - FOUND RT ELEVATOR PCU HOSE LEAKING. TIGHTENED LINE, AND RAN SYSTEM LEAK CHECK GOOD. IAW MM CHP 27-34-00.
